Journal of Mathematics of Kyoto University

Stochastic differential equations of jump type and Lévy processes in diffeomorphisms group

Tsukasa Fujiwara and Hiroshi Kunita

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 25, Number 1 (1985), 71-106.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250521160

Digital Object Identifier
doi:10.1215/kjm/1250521160

Mathematical Reviews number (MathSciNet)
MR777247

Zentralblatt MATH identifier
0575.60065

Subjects
Primary: 60H10: Stochastic ordinary differential equations [See also 34F05]
Secondary: 58D25: Equations in function spaces; evolution equations [See also 34Gxx, 35K90, 35L90, 35R15, 37Lxx, 47Jxx] 58G32 60J75: Jump processes

Citation

Fujiwara, Tsukasa; Kunita, Hiroshi. Stochastic differential equations of jump type and Lévy processes in diffeomorphisms group. J. Math. Kyoto Univ. 25 (1985), no. 1, 71--106. doi:10.1215/kjm/1250521160. https://projecteuclid.org/euclid.kjm/1250521160


Export citation